# SDR FFS2003F00004

- Difficulty date: November 1, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 11454103013
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR WOULD NOT OPEN.  BROKEN CABLE PREVENTED LATCHES FROM ROTATING.
